Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sudden onset of stomachache, burning in neck and chest, throbbing below eye. On implanon birth control, smoking addict. Cause?

Hello, I am 21, I am a female. I suddenly have been experiencing stomache, chest, and neck burning and a painful throb my lower left side of my eye. I have been experiencing this for two days straight now. The throbbing by my eye is on and off. However, the burning of my stomach, chest and neck continues. I was laying down in bed and my chest felt a little tight and then the burning accured. For about an hour my chest and neck felt numb. I have endometriosis and I am on implanon birth control for that. I don t think that has to deal with what I am experiencing though. I also smoke cigarettes.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

One of the rare but serious adverse effects of implanon is the formation of blood clots, leading to symptoms like severe chest/abdominal/pelvic pain, numbness/tingling/burning sensation in limbs etc. Smoking increases the risk of developing blood clots. Hence please consult your doctor immediately. Also please consider cutting down on or quitting smoking.

Best wishes.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor